On the approximation of the solution of an optimal control problem governed by an elliptic equation
RAIRO. Analyse numérique, Volume 13 (1979) no. 4, pp. 313-328.
@article{M2AN_1979__13_4_313_0,
     author = {Geveci, Tunc},
     title = {On the approximation of the solution of an optimal control problem governed by an elliptic equation},
     journal = {RAIRO. Analyse num\'erique},
     pages = {313--328},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {13},
     number = {4},
     year = {1979},
     mrnumber = {555382},
     zbl = {0426.65067},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1979__13_4_313_0/}
}
TY  - JOUR
AU  - Geveci, Tunc
TI  - On the approximation of the solution of an optimal control problem governed by an elliptic equation
JO  - RAIRO. Analyse numérique
PY  - 1979
SP  - 313
EP  - 328
VL  - 13
IS  - 4
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/M2AN_1979__13_4_313_0/
LA  - en
ID  - M2AN_1979__13_4_313_0
ER  - 
%0 Journal Article
%A Geveci, Tunc
%T On the approximation of the solution of an optimal control problem governed by an elliptic equation
%J RAIRO. Analyse numérique
%D 1979
%P 313-328
%V 13
%N 4
%I Centrale des revues, Dunod-Gauthier-Villars
%C Montreuil
%U http://www.numdam.org/item/M2AN_1979__13_4_313_0/
%G en
%F M2AN_1979__13_4_313_0
Geveci, Tunc. On the approximation of the solution of an optimal control problem governed by an elliptic equation. RAIRO. Analyse numérique, Volume 13 (1979) no. 4, pp. 313-328. http://www.numdam.org/item/M2AN_1979__13_4_313_0/

1. P. G. Ciarlet and P. A. Raviart, General Lagrange and Hermite interpolation in R n with applications to finite element methods, Arc. Rat. Mech. Anal., Vol. 46, 1972, pp. 177-199. | MR | Zbl

2. I. Ekeland and R. Temam, Convex Analysis and Variational Problems, North-Holland, Amsterdam, 1976. | MR | Zbl

3. R. S. Falk, Approximation of a Class of Optimal Control Problems with Order of Convergence Estimates, J. Math. Anal. Appl., Vol. 44, 1973, pp. 28-47. | MR | Zbl

4. R. Glowinski, Introduction to the Approximation of Elliptic Variational Inequalities, Université Paris-VI, Laboratoire Analyse numérique, Vol. 189, Paris, 1976.

5. P. Grisvard, Behaviour of Solutions of an Elliptic Boundary Value Problem in a Polygonal or Polyhedral Domain, SYNSPADE, 1974, B. HUBBARD, Ed., pp. 207-274, Academic Press, New York, 1976. | MR | Zbl

6. W. W. Hager and K. Mitter, Lagrange Duality for Convex Control Problems, S.I.A.M. J. Control, Vol. 14, 1976, pp. 842-856. | Zbl

7. O. A. Ladyzhenskaya and N. N. Ural'Tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968. | MR | Zbl

8. I. Lasiecka and K. Malanowski, On Regularity of Solutions to Convex Optimal Control Problems with Control Constraints for Parabolic Systems, Control and Cybernetics, Vol. 6, 1977, pp. 57-74. | MR | Zbl

9. I. Lasiecka and K. Malanowski, On discrete-Time Ritz-Galerkin Approximation of Control Constrained Optimal Control Problems for Parabolic Systems, Control and Cybernetics, Vol. 7, 1978, pp. 21-36. | MR | Zbl

10. A. Lewy and G. Stampacchia, On the Regularity of the Solution of a Variational Inequality, Comm. Pure Appl. Math., Vol. 22, 1969, pp. 153-188. | MR | Zbl

11. J.-L. Lions, Optimal Control of Systems Governed by Partial Differential Equations, Springer-Verlag, Berlin, 1971. | MR | Zbl

12. J. Mossino, An Application of Duality to Distributed Optimal Control Problems with Constraints on the Control and the State, J. Math. Anal. Appl., Vol. 50, 1975, pp. 223-242. | MR | Zbl

13. M. M. Moussaoui, Régularité de la solution d'un problème à dérivée oblique, C. R. Acad. Sc, Paris, Vol. 279, série A, 1974, pp. 869-872. | MR | Zbl

14. J. T. Oden and N. N. Reddy, An Introduction to the Mathematical Theory of Finite Elements, Wiley-Interscience, New York, 1976. | MR | Zbl

15. T. Rockafellar, State Constraints in Convex Control Problems of Bolza, S.I.A.M. J. Control, Vol. 10, 1972, pp. 691-715. | MR | Zbl

16. G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Vol. 15, 1968, pp. 189-258. | Numdam | MR | Zbl